# SDR SWIA200922680

- Difficulty date: July 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 33,355 hours, 47,736 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE O/B FWD COWL DOOR, FWD LWR NACELLE FRAME CRACKED.  (C-CHECK)  DRILLED OUT CRACKED FRAME ON LT NACELLE FWD LWR CORNER WHERE FWD COWL O/B DOOR LATCHES, INSTALLED SERVICEABLE FRAME PIECE.
